MAUDE Adverse Event Report: Medline industries LP MEDLINE; WC, K3, 18", SB HARDLA, SA

Medline industries LP MEDLINE; WC, K3, 18", SB HARDLA, SA
Catalog Number K3186N34S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the right footrest got loose and then it came off/ broke off.".
 
Additional Manufacturer Narrative
"it was reported that the right footrest got loose and then it came off/ broke off.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.".

Brand Name
MEDLINE
Common Device Name
WC, K3, 18", SB HARDLA, SA
Manufacturer (Section D)
Medline industries LP
three lakes drive 
north field IL 60093 -257
Manufacturer Contact
chaitali vadgama
three lakes drive
northfield, IL 60093--257
MDR Report Key50215227
Report Number1417592-2026-15710
Device Sequence Number10009411
Product Code IOR
UDI-Device Identifier10193489083699
UDI-Public10193489083699
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3186N34S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown